Maine, 2011Winter Storm in Maine, January 12 to 13, 2011
January 12 to 13, 2011 · NWS CAR · 8 events in 8 counties and zones
Strong low pressure tracking across the Gulf of Maine to Nova Scotia produced heavy snow and gusty winds across Downeast and eastcentral Maine. The snow began during the morning of the 12th and continued into the early morning hours of the 13th.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong low pressure tracking across the Gulf of Maine to Nova Scotia produced heavy snow and gusty winds across Downeast and eastcentral Maine. The snow began during the morning of the 12th and continued into the early morning hours of the 13th. Storm total snow accumulations generally ranged from 6 to 10 inches across eastcentral areas...to 10 to 14 inches Downeast. Occasional wind gusts of 30 to 40 mph produced near blizzard conditions at times. The combination of heavy snow and gusty winds contributed to power outages across portions of Downeast Maine...where around 3000 customers lost power in Washington and Hancock counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Jan 12, 4:13 AM EST, 47 minutes earlier.
Area forecast discussion, Jan 12, 4:13 AM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
413 AM EST WED JAN 12 2011
.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE FROM THE SOUTHERN NEW ENGLAND COAST
THIS MORNING...THROUGH THE GULF OF MAINE THIS AFTERNOON...THEN EAST
OF NOVA SCOTIA TONIGHT AND THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
INTENSIFYING LOW PRESSURE NEAR NANTUCKET WILL MOVE NORTHEAST TODAY
TO A POSITION SOUTH OF CAPE SABLE THIS EVENING THEN CONTINUE TO
MOVE ON AN EAST NORTHEAST TRACK INTO THE ATLANTIC. THE NAM AND GFS
ARE IN GOOD AGREEMENT FROM RUN TO RUN ON QPF SO HAVE USED A BLEND
OF BOTH MODELS TO GENERATE THE QPF GRIDS. WILL USE A 10:1 RATIO TO
GENERATE SNOW AMOUNTS. WILL EXTEND ADVISORIES NORTH INTO ZONE 10.
FOR COASTAL ZONES ALMOST BLIZZARD CONDITIONS HOWEVER DO NOT EXPECT
LONG ENOUGH TIME FRAME FOR VISIBILITY CONDITIONS SO WILL MENTION
NEAR BLIZZARD CONDITIONS IN WORDING. TIMING OF EVENT STILL LOOKS
GOOD...CURRENTLY USING RUC13 D2D TO ADJUST TIMING ACCORDING TO
BANDING. AND WILL NOT MAKE ANY CHANGES. FOR WINDS HAVE USED A
BLEND OF THE NAM12 AND GMOS.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
STRONG LOW PRESSURE CONTINUES TO PULL AWAY ON THURSDAY AS THE LOW
LIFTS THROUGH THE NWRN ATLC OCEAN. 00Z ECMWF ALIGNING CLOSE TO
THE NAM AND GFS AT 12Z THURSDAY W/THE LOW E OF NOVA SCOTIA. PLENTY
OF MOISTURE THROUGH 700MBS W/LLVL CONVERGENCE TO KEEP THE MENTION OF
SNOW/SNOW SHOWERS GOING THROUGH MID AFTERNOON. INTERESTING TO NOTE
THAT SOME LLVL WARMING SETS UP EARLY W/MID LVL COOLING LEADING TO
SOME INSTABILITY. LAPSE RATES DO STEEPEN SOME FROM 850-700MBS TO
LEND SUPPORT FOR POSSIBLE HEAVIER SNOW SHOWER/SNOW BANDS THROUGH 18Z
AND THEN THINGS SHUTDOWN. KEPT LIKELY POPS ACROSS THE FAR NORTH AND
WESTERN THROUGH 18Z W/ACCUMULATIONS OF UP TO AN INCH.
ELSEWHERE...KEPT CHC POPS(30-40%) W/A DUSTING TO MAYBE A 1/2 OF AN
INCH OF SNOW CAN BE EXPECTED. FOR TEMPERATURES...WENT WARMER USING A
BLEND OF THE NAM12 AND GMOS WHICH SHOWS UPPER 20S TO LOWER 30S NORTH
AND LOWER/MID 30S DOWNEAST TO THE COAST. BLENDED THE NAM12 AND GFS
FOR THE WINDS WHICH SHOW THE SPEEDS STAYING UP THROUGH MID AFTERNOON
10-20 MPH W/GUSTS TO 30 MPH.
BRIEF RIDGING IN THE MID AND UPPER LEVELS THROUGH THURSDAY EVENING
W/SOME PARTIAL CLEARING POSSIBLE AND THEN A DISTURBANCE SWINGS
THROUGH LATER THURSDAY NIGHT INTO FRIDAY. CLOUDS MOVING BACK IN
THURSDAY NIGHT WILL HALT TEMPERATURES FROM FALLING TOO FAR.
DAYCREW/S MINS LOOKED GOOD AND ONLY SOME TWEAKING WAS DONE MAINLY
FOR THE LOW LYING AREAS. COLDER AIR IS PROGGED TO ARRIVE ON FRIDAY
W/THE DISTURBANCE. MDL SOUNDINGS SUPPORT MOISTURE FILLING BACK IN
FROM THE 850-700MBS LAYER FROM SW TO NE. THEREFORE...INCREASED SKY
PERCENTAGES ON FRIDAY TO GO W/MOSTLY CLOUDY SKIES FOR EVERYWHERE.
SOME FORCING IS NOTED W/THE DISTURBANCE ALBEIT WEAK. KEPT 20-30% CHC
FOR THE NORTHERN AND WESTERN AREAS. DOWNSLOPING OVER THE DOWNEAST
AND THE COAST SHOULD KEEP POPS BELOW THE 15% THRESHOLD.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A COLDER AIRMASS LOOKS TO SETTLE ACROSS THE CWA STARTING ON SATURDAY
AND CONTINUING INTO EARLY NEXT WEEK. SOME ADJUSTMENTS WERE MADE TO
THE OVERNIGHT MINS TO LOWER THEM BACK BY AT LEAST 3 DEGREES BOTH
SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. THIS WAS MAINLY FOR THE
WESTERN AREAS AND NORTHWEST INCLUDING THE ALLAGASH WHERE THE
DRAINING OF THE COLDER AIR CAN OCCUR. BLENDED THE GFS/GMOS FOR THOSE
2 NIGHTS. DAYCREW/S DAYTIME MAXES LOOKED GOOD MATCHING THEM UP TO
THE LATEST GMOS VALUES AND FOLLOWED SUIT.
LATEST ECMWF INDICATES THAT LOW PRES WILL MOVE UP THROUGH SOUTHERN
QUEBEC AND ACROSS THE NORTHERN TIP OF MAINE BY SUNDAY EVENING. THIS
WOULD BRING SOME LIGHT SNOW TO THE REGION. THE GFS AND ITS ENSEMBLE
HOWEVER OFFERS A DIFFERENT SOLUTION W/BRINGING THE LOW ACROSS
SOUTHERN NEW ENGLAND AND ACROSS THE SOUTHERN GULF OF MAINE. THE
CANADIAN HEMISPHERIC SUPPORTS THE GFS SOLUTION WHICH WOULD MEAN HIGH
CHCS FOR SNOW ACROSS THE SOUTHERN 1/2 OF THE CWA. CONFIDENCE IS NOT
ENOUGH TO GO ABOVE 50%. THEREFORE...DECIDED TO FOLLOW THE DAYCREW/S
ASSESSMENT W/KEEP HIGHEST CHCS FOR SNOW LATER SUNDAY INTO SUNDAY
NIGHT ACROSS THE CENTRAL AND DOWNEAST AREAS AND THEN SHOWING 30-40%
ON MONDAY ACROSS THE NORTH AND EAST. ATTM...SNOWFALL LOOKS TO BE
LIGHT. HIGH PRES IS THEN FCST TO BRIEFLY BUILD IN FOR EARLY TUESDAY
AND THEN THERE IS POTENTIAL OF ANOTHER SIGNIFICANT SNOWSTORM FOR THE
NORTHEASTERN U.S.. STAY TUNED!
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: IFR CONDITIONS EXPECTED TODAY AND TONIGHT.
SHORT TERM: IFR/MVFR ACROSS THE NORTHERN TAF SITES ON THURSDAY
W/PERIODS OF SNOW/SHOWERS AROUND. ACROSS KBGR AND
KBHB...CONDITIONS LOOK TO IMPROVE TO VFR. STILL SOME WIND TO LEAD
TO TURBULENCE MUCH OF THE DAY. MVFR CIGS LOOK TO HANG AROUND
ACROSS THE NORTH THROUGH FRIDAY W/KBGR AND KBHB SEEING MVFR
CONDITIONS AS A WEAK DISTURBANCE MOVES ACROSS THE REGION. WE ARE
LOOKING FOR KBGR AND KBHB TO IMPROVE TO VFR FRIDAY NIGHT INTO
SATURDAY. THE NORTHERN TAF SITES WILL BE TRICKY AS MVFR POSSIBLY
IFR CONDITIONS TO BE IN AND OUT FRIDAY NIGHT INTO SATURDAY.
&&
.MARINE...
NEAR TERM: HAVE USED A BLEND OF THE NAM12 AND GFS40 FOR WINDS.
THINK MAX WINDS AT SURFACE WILL STAY BELOW STORM EVEN THOUGH WE
MAY SEE GUSTS TO 50 KNOTS AT TOP OF TOWERS SO WILL KEEP GALE. FOR
WAVES: THE WNA STILL APPEARS TO UNDER ESTIMATING WAVE HEIGHTS IN
THE NORTHEAST WINDS. THINK THERE MAY BE SOME RESOLUTION PROBLEMS
IN CLOSE TO THE COAST. SO WILL USE THE SWAN/NAM. STILL DO NOT SEE
A VERY IMPRESSIVE FETCH AHEAD OF THIS SYSTEM...THE WNA SPECTRAL
SHOWING SOUTHEAST WAVE GROUP MAX OUT AROUND 7 FEET. SO LARGES
WAVES WILL BE RESULT OF NORTHEAST WIND GROUP WITH HIGHEST IN ZONE
51.
SHORT TERM: WINDS WILL COME DOWN TO GALES THURSDAY MORNING AND
CONTINUE THEIR DECLINE DOWNWARD TO SCA LEVELS THURSDAY AFTERNOON
INTO THURSDAY EVENING. KEPT WAVE HEIGHTS UP A BIT LONGER AS
SPECTRAL AND WNAWAVE SUPPORTING WAVE HEIGHTS IN SCA RANGE THROUGH
THURSDAY NIGHT. INCREASED THE GUSTS ON THURSDAY FROM THE PREVIOUS
FCST AS MOMENTUM TRANSFER SUPPORTS GUSTS TO 35 KTS EARLY AND THEN
THINGS SUBSIDING. CONDITIONS ARE EXPECTED TO GO BELOW SCA BY
FRIDAY MORNING AND HOLD IT THAT WAY THROUGH THE WEEKEND. ONE
CONCERN IS FOR THE POTENTIAL FOR SCA CONDITIONS ON SUNDAY W/LOW
PRES FCST TO MOVE ACROSS THE SOUTHERN PORTION OF THE GULF OF
MAINE. INCREASED WIND GUSTS TO NEAR SCA FOR THIS TIME-FRAME.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST
THURSDAY FOR MEZ010-011-031-032.
WINTER STORM WARNING FROM 7 AM THIS MORNING TO 1 AM EST
THURSDAY FOR MEZ015>017-029-030.
MARINE...GALE WARNING FROM 10 AM THIS MORNING TO 7 AM EST THURSDAY FOR
ANZ052.
STORM WARNING FROM 10 AM THIS MORNING TO 7 AM EST THURSDAY FOR
ANZ050-051.
&&
NEAR TERM...MIGNONE
SHORT TERM...HEWITT
LONG TERM...HEWITT
AVIATION...MIGNONE
MARINE...MIGNONE/HEWITTHazardous weather outlook, Jan 12, 3:28 AM EST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
328 AM EST WED JAN 12 2011
MEZ001>006-130830-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
328 AM EST WED JAN 12 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MEZ010-130830-
CENTRAL PISCATAQUIS-
328 AM EST WED JAN 12 2011
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MEZ011-031-032-130830-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
328 AM EST WED JAN 12 2011
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MEZ015>017-029-030-130830-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
328 AM EST WED JAN 12 2011
...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ050-051-130830-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
328 AM EST WED JAN 12 2011
...STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ052-130830-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
328 AM EST WED JAN 12 2011
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MIGNONE
Winter Storm, Coastal Hancock
- When
- January 12, 5:00 AM EST to January 13, 1:00 AM EST
- Where
- Coastal Hancock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.563, -68.368 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 14 inches. Occasional wind gusts of 40 to 50 mph produced extensive blowing and drifting snow with near whiteout conditions at times. The combination of heavy snow and winds brought down branches and power lines contributing to power outages.
Winter Storm, Coastal Washington
- When
- January 12, 5:00 AM EST to January 13, 1:00 AM EST
- Where
- Coastal Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 14 inches. Occasional wind gusts of 40 to 50 mph produced extensive blowing and drifting snow with near whiteout conditions at times. The combination of heavy snow and winds brought down branches and power lines contributing to power outages.
Winter Storm, Southern Penobscot
- When
- January 12, 9:00 AM EST to January 13, 1:00 AM EST
- Where
- Southern Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations generally ranged from 6 to 10 inches...with localized totals to around 13 inches. Occasional wind gusts of 30 to 40 mph produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Interior Hancock
- When
- January 12, 9:00 AM EST to January 13, 1:00 AM EST
- Where
- Interior Hancock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.563, -68.368 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 12 inches. Occasional wind gusts of 30 to 40 mph produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Central Washington
- When
- January 12, 9:00 AM EST to January 13, 1:00 AM EST
- Where
- Central Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 14 inches. Occasional wind gusts of 30 to 40 mph produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Central Penobscot
- When
- January 12, 10:00 AM EST to January 13, 1:00 AM EST
- Where
- Central Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 6 to 9 inches. Occasional wind gusts of 30 to 40 mph produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Northern Washington
- When
- January 12, 10:00 AM EST to January 13, 1:00 AM EST
- Where
- Northern Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 6 to 10 inches. Occasional wind gusts of 30 to 40 mph produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Central Piscataquis
- When
- January 12, 10:00 AM EST to January 13, 1:00 AM EST
- Where
- Central Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations generally ranged from 6 to 10 inches...with localized totals to around 12 inches. Occasional wind gusts of 30 to 40 mph produced extensive blowing and drifting snow with near whiteout conditions at times.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Vermont, January 12, 20111 death · $115,000 · 13 events
- Heavy Snow in Maine, January 12 to 13, 201117 events
- Winter Storm and Heavy Snow in Montana, January 12 to 13, 201115 events
- Flash Flooding and Winter Storm in Hawaii, January 12 to 13, 201114 events
- Heavy Snow in New Hampshire, January 12, 201112 events
- Winter Storm and Heavy Snow in Rhode Island, January 12, 20117 events
- Extreme Cold in West Virginia, January 12 to 13, 20115 events
- High Wind in Wyoming, January 12 to 13, 201163 kt wind · 5 events
- Extreme Cold in Virginia, January 12 to 13, 20114 events
- Winter Storm in Vermont, January 12, 20113 events
- Heavy Snow in New Hampshire, January 12, 20113 events
- Heavy Snow in Idaho, January 12 to 13, 20113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 277384, 277385, 277386, 277387, 277389, 277392, 277394, 277397.